# SDR 96ZZZX27

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010488
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT'S MAIN WHEEL ASSY EXHIBITING NUMEROUS BEAD SEAT FAILURES.  SUBMITTER STATED CIRCUMSTANCES OR CAUSES ARE NOT APPARENT, BUT THE RECURRENCE SEEMS TO INDICATE A FATIGUE OR POSSIBLE MANUFACTURING DEFECT.
